Necrólisis epidérmica tóxica asociada a anticonvulsivantes

Edinson Dante Meregildo-Rodriguez, Martha Genara Asmat-Rubio, Halbert Christian Sánchez-Carrillo, Frank Poul Chavarri-Troncoso

Producción científica: Contribución a una revistaArtículorevisión exhaustiva

Resumen

Background and Objetives: Stevens-Johnson syndrome (SJS) and toxic epidermal necrolysis (TEN) are considered as a continuum of the same process. TEN or Lyell Syndrome is the most severe form. Both entities involve an acute mucocutaneous blistering reaction associated with systemic inflammation. Materials and Methods: We present a case of a young woman who developed TEN following concomitant treatment with valproate, lamotrigine, and phenobarbital. Despite the extensive mucocutaneous detachment (over 90%), prognostic evaluation was favorable (SCORTEN score 2; probability of survival 88%), and this patient evolved satisfactorily. Five days after admission, valproate was reinitiated without any subsequent adverse reaction. Results: Causality evaluation identified both lamotrigine and phenobarbital as “very probable” (ALDEN score = 6) causes and valproate as “very unlikely” (ALDEN score = 0) cause of TEN. Conclusions: SJS and TEN are true life-threatening medical emergencies. This case emphasizes the importance of early diagnosis and treatment, including the discontinuation of the causative agent, which can be lifesaving.

Título traducido de la contribuciónToxic epidermal necrolysis associated with anticonvulsants
Idioma originalEspañol
Páginas (desde-hasta)383-386
Número de páginas4
PublicaciónRevista del Cuerpo Medico Hospital Nacional Almanzor Aguinaga Asenjo
Volumen14
N.º3
DOI
EstadoPublicada - nov. 2021

Palabras clave

  • Anticonvulsants
  • Drug eruptions
  • Stevens-Johnson syndrome
  • Toxic epidermal necrolysis

Huella

Profundice en los temas de investigación de 'Necrólisis epidérmica tóxica asociada a anticonvulsivantes'. En conjunto forman una huella única.

Citar esto